Mathematische Annalen

, Volume 304, Issue 1, pp 457–480

The classification of nonsimple algebraic tangles

  • Ying-Qing Wu
Article

DOI: 10.1007/BF01446301

Cite this article as:
Wu, Y. Math. Ann. (1996) 304: 457. doi:10.1007/BF01446301

Mathematics Subject Classification (1991)

57N1057M2557M50

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Ying-Qing Wu
    • 1
  1. 1.Department of MathematicsUniversity of Texas at AustinAustinUSA
  2. 2.Department of MathematicsUniversity of IowaIowa CityUSA